# SDR HNAA2025061000417

- Difficulty date: May 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2096 RH SILL BTW FR48-52 CORRODED.  REPAIRED IAW ETD2025-145-922013 AND SRM 51-40-02
